arrow
Volume 29, Issue 4
An Extension of Chebyshev's Maximum Principle to Several Variables

Zhaoliang Meng & Zhongxuan Luo

Commun. Math. Res., 29 (2013), pp. 363-369.

Published online: 2021-05

Export citation
  • Abstract

In this article, we generalize Chebyshev's maximum principle to several variables. Some analogous maximum formulae for the special integration functional are given. A sufficient condition of the existence of Chebyshev's maximum principle is also obtained.

  • Keywords

cubature formula, orthogonal polynomial, Chebyshev's maximum principle, nonstandard Gaussian quadrature.

  • AMS Subject Headings

65D32

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-363, author = {Zhaoliang and Meng and and 18988 and and Zhaoliang Meng and Zhongxuan and Luo and and 18989 and and Zhongxuan Luo}, title = {An Extension of Chebyshev's Maximum Principle to Several Variables}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {363--369}, abstract = {

In this article, we generalize Chebyshev's maximum principle to several variables. Some analogous maximum formulae for the special integration functional are given. A sufficient condition of the existence of Chebyshev's maximum principle is also obtained.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19001.html} }
TY - JOUR T1 - An Extension of Chebyshev's Maximum Principle to Several Variables AU - Meng , Zhaoliang AU - Luo , Zhongxuan JO - Communications in Mathematical Research VL - 4 SP - 363 EP - 369 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19001.html KW - cubature formula, orthogonal polynomial, Chebyshev's maximum principle, nonstandard Gaussian quadrature. AB -

In this article, we generalize Chebyshev's maximum principle to several variables. Some analogous maximum formulae for the special integration functional are given. A sufficient condition of the existence of Chebyshev's maximum principle is also obtained.

Zhaoliang Meng & Zhongxuan Luo. (2021). An Extension of Chebyshev's Maximum Principle to Several Variables. Communications in Mathematical Research . 29 (4). 363-369. doi:
Copy to clipboard
The citation has been copied to your clipboard